Ural Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Math. J., 2018, Volume 4, Issue 2, Pages 69–78 (Mi umj64)  

This article is cited in 1 scientific paper (total in 1 paper)

Automorphisms of a distance-regular graph with intersection array $\{39,36,4;1,1,36\}$

Konstantin S. Efimova, Alexander A. Makhnevb

a Ural State University of Economics, 62 March 8th Str., Ekaterinburg, Russia, 620144
b Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, 16 S. Kovalevskaya Str., Ekaterinburg, Russia, 620990

Abstract: Makhnev and Nirova have found intersection arrays of distance-regular graphs with no more than 4096 vertices, in which $\lambda=2$ and $\mu=1$. They proposed the program of investigation of distance-regular graphs with $\lambda=2$ and $\mu=1$. In this paper the automorphisms of a distance-regular graph with intersection array $\{39, 36, 4; 1, 1, 36\}$ are studied.

Keywords: Strongly regular graph, Distance-regular graph.

Funding Agency Grant Number
Russian Science Foundation 14-11-00061P
This work is partially supported by RSF, project 14-11-00061P.


DOI: https://doi.org/10.15826/umj.2018.2.008

Full text: PDF file (142 kB)
Full text: https:/.../135
References: PDF file   HTML file

Bibliographic databases:

Language:

Citation: Konstantin S. Efimov, Alexander A. Makhnev, “Automorphisms of a distance-regular graph with intersection array $\{39,36,4;1,1,36\}$”, Ural Math. J., 4:2 (2018), 69–78

Citation in format AMSBIB
\Bibitem{EfiMak18}
\by Konstantin~S.~Efimov, Alexander~A.~Makhnev
\paper Automorphisms of a distance-regular graph with intersection array $\{39,36,4;1,1,36\}$
\jour Ural Math. J.
\yr 2018
\vol 4
\issue 2
\pages 69--78
\mathnet{http://mi.mathnet.ru/umj64}
\crossref{https://doi.org/10.15826/umj.2018.2.008}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR3901586}
\elib{https://elibrary.ru/item.asp?id=36702174}


Linking options:
  • http://mi.mathnet.ru/eng/umj64
  • http://mi.mathnet.ru/eng/umj/v4/i2/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Makhnev, M. P. Golubyatnikov, “Automorphisms of a graph with intersection array $\{nm-1, nm-n+m-1,n-m+1;1,1,nm-n+m-1\}$”, Algebra and Logic, 59:5 (2020), 385–394  mathnet  crossref  crossref  isi
  • Ural Mathematical Journal
    Number of views:
    This page:138
    Full text:36
    References:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021